# SDR SWAA2022031571104

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT B.S. 500D; L.B.L. 24 - R.B.L. 24. / [01] AFTER SOLVENT CLEANING AT DISCREPANCY AREA FOUND TO BE BARE METAL ONLY PER AMM 20-10-34. NO CORROSION NOTED PER SRM 51-10-02.OK TO TREAT AND PRIME BARE METAL AREA.;[02] INSPECTION COMPLETE OKAY TO TREAT AND PRIME;[03] APPLIED CHEMICAL CONVERSION COATING PER SRM 51-20-01 AND PRIMER PER SOPM 20-41-02 AT DISCREPANCY AREA.;[04] DECORATIVE INTERIOR PAINT ( ENAMEL) AT DISCREPANCY AREA TO ACCOMPLISHED ON COSTUMER CARD TTG8Q004E425.;[05] VERIFIED CORRECTIVE ACTIONS #3 AND #4;[06] VERIFIED ALL WORK COMPLETE
